# SDR 2000UALA00239

- Difficulty date: May 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 19,024 hours, 6,623 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Tail
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL OF AIRCRAFT STRUCK UPON FLARE AND LANDING AT SNA.  SIX FOOT LONG SCRAPE ON BOTTOM OF AIRCRAFT FUSELAGE WITH NUMEROUS BREAKS IN SKIN LOCATED IN AREA AFT OF DRAIN MAST.  *S/D*  EXCESSIVE FLARE DURING LANDING.  ISSUED EVA MOC1-8111 TO INSTALL TEMPORARY REPAIR PATCH FOR FERRY FLIGHT TO REPAIR STATION AS APPROVED PER AIRBUS TELEX 942-009205/011/2000.  FINAL REPAIR WAS ACCOMPLISHED PER AIRBUS A320 STRUCTURAL REPAIR MANUAL (SRM) 53-00-11 FIG 207 & 218.
